PSL        esarms.com        ULTIMA Pharmaceutical
bannednutrition.com
Results 1 to 8 of 8

Thread: TRT side

  1. #1
    Member jtfit76's Avatar
    Join Date
    Aug 2016
    Location
    USA CA
    Posts
    98

    TRT side

    Hopefully this is a ok topic. And itís kinda off the wall. Haha. I Been on TRT for a little over a year now. 43 yo. The last few months Iíve noticed a new body odor mainly coming from my upper back/shoulders. Semi chemically smell. Has anyone else had this from TRT? Itís really the only difference in my life over the year.

  2. #2
    Quote Originally Posted by jtfit76 View Post
    Hopefully this is a ok topic. And itís kinda off the wall. Haha. I Been on TRT for a little over a year now. 43 yo. The last few months Iíve noticed a new body odor mainly coming from my upper back/shoulders. Semi chemically smell. Has anyone else had this from TRT? Itís really the only difference in my life over the year.
    Cant say I've heard of this but I guess its possible. Maybe a reaction

  3. #3
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,074
    Haven't heard of this with TRT but I have heard a few people speak of body odor changes cycling other compounds

  4. #4
    never heard of such a thing

  5. #5
    Get that thing checked out dude.
    People react differently on things. I took a medication for asthma for 3 months and now im sweating pools from my armpits.
    Fucked up hormones.

  6. #6
    Member jtfit76's Avatar
    Join Date
    Aug 2016
    Location
    USA CA
    Posts
    98
    Thank you all for replying. Iíll have to talk to Doc about it.

  7. #7
    yeah get it checked out bro

  8. #8
    I never heard of such a case. Visit the doctor for sure, he will definitely help you out.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •